Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 478241, 6 pages
http://dx.doi.org/10.1155/2014/478241
Research Article

P-Fuzzy Diffusion Equation Using Rules Base

1Federal University of Piauí, 64063-040 Teresina, PI, Brazil
2Federal University of ABC, 09210-170 Santo André, SP, Brazil
3Federal Institute of Maranhão, 65635-468 Timon, MA, Brazil
4Federal University of Mato Grosso, 78075-202 Cuiabá, MT, Brazil

Received 12 February 2014; Accepted 23 April 2014; Published 6 July 2014

Academic Editor: Laurent Gosse

Copyright © 2014 Jefferson Leite et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a fuzzy system that simulates dispersion of individuals whose movements are described by diffusion. We will use only the position of the population as an input variable for describing the process. We emphasize that the classical diffusion equation along with its analytical solution in no time was used for obtaining our solution.